MathSciNet Relay Station
MathSciNet bibliographic data
MR1354456 62F10
Gill, Richard D.; Levit, Boris Y. Applications of the Van Trees inequality: a Bayesian Cramér-Rao bound. Bernoulli 1 (1995), no. 1-2, 59–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement